Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Ferro, Ruggero
An analysis of Karp's interpolation theorem and the notion of $k$-consistency property. Rendiconti del Seminario Matematico della Università di Padova, 65 (1981), p. 111-118
Texte intégral djvu | pdf | Analyses MR 653287 | Zbl 0485.03014 | 2 citations dans Numdam

URL stable: http://www.numdam.org/item?id=RSMUP_1981__65__111_0

Bibliographie

[1] E. Cunningham, Chain models: applications of consistency properties and back-and-forth techniques in infinite-quantifier languages, Infinitary Logic: in memoriam Carol Karp, Springer-Verlag, Berlin, 1975.  MR 476485
[2] R. Ferro, Consistency property and model existence theorem for second order negative languages with conjunctions and quantifications over sets of cardinality smaller than a strong limit cardinal of denumerable cofinality, Rend. Sem. Mat. Univ. Padova, 55 (1976), pp. 12-141.
Numdam |  MR 460065 |  Zbl 0365.02006
[3] R. Ferro, Interpolation theorem for L2+k,k, JSL, 53 (1978), pp. 535-549.  MR 503791 |  Zbl 0397.03019
[4] C.R. Karp, Infinite quantifier, languages and ω-chains of models, Proceedings of the Tarski Symposium, American Mathematical Society, Providence, 1974.  Zbl 0308.02016
[5] J.I. Malitz, In f initary analogs of theorems from first order model theory, JSL, 36 (1971), pp. 216-228.  MR 290943 |  Zbl 0232.02037
Copyright Cellule MathDoc 2014 | Crédit | Plan du site